# SDR UIEA2018062201217

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,991 hours, 14,749 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG. PERFORMED BITE CK OF CABIN PRESS CONTROLLER 2, NO FAULTS NOTED IAW FIM 23-31-FT 803.
